# SDR UPS06246011

- Difficulty date: January 10, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859911
- Part serial: 5610KF
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK AND SI SEVERAL AREAS OF CORROSION ON NR 3 FLAP CARRIAGE.  NR3 FLAP CARRIAGE REPLACED IAW MM 27-51-03.
